# SDR HNAA2011010300006

- Difficulty date: January 2, 2011
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 46,484 hours, 51,359 cycles
- Engine: Pwa PW120A
- System (JASC): 2450 · AC Power Distribution System
- Part: Buss
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT AC BUSS FAILED.  INSPECTED NR 2 BRUSH BLOCK AND SLIP RINGS, CLEANED, INSPECTED AND RESEATED CONNECTOR PLUGS AT BOTH A/C GENERATORS AND GCUS. INSPECTED CURRENT LIMITERS AT A/C CONTACTOR BOXES. NO DEFECTS NOTED. R & R NR2 ACFT GENERATOR AND GCU FOR TROUBLESHOOTING, GROUND RAN ACFT 15 MINUTES WITH ALL A/C LOADS. NO DEFECTS NOTED. OPS AND LEAK CHECKED GOOD IAW 24-20-11R.
